# SDR DALA2017042303310

- Difficulty date: April 22, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 73,150 hours, 54,848 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1322-1338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY HAD A CRACKED LONGERON END L26R BETWEEN BS 1322 TO 1338. THE LONGERON WAS REPLACED IAW DWG 5936667 REV CD AND SRM 51-30-5.
